MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; OXFORD CEMENTED TIBIAL TRAYS

BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; OXFORD CEMENTED TIBIAL TRAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: revision of oxford that was performed (b)(6) 2021.The reason was tibial loosening.Patient outcome: revision.
 
Additional Manufacturer Narrative
(b)(4).Initial report.The client has indicated that the product will not be returned to zimmer biomet for an investigation.Associated products: medical product: oxf twin-peg cmntd fem sm pma.Catalogue number: 161468.Lot number: 064390.Medical product: oxf anat brg lt sm size 3 pma.Catalogue number: 159540.Lot number: 320420.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
It was reported that a patient underwent an initial knee arthroplasty on (b)(6) 2021.Subsequently, a revision procedure due to tibial loosening was performed on (b)(6) 2022.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay corrective and additional information.The implant and explant dates have been corrected.Patient information has been updated to the report.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: adequate photographs have not been provided and product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Review of complaint history identified 4 additional similar complaints for the reported item and no additional complaints for the reported item and lot combination.This device is used for treatment.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.It has been confirmed that the implant is not within the scope or subject of any capa's field actions or recalls which could be attributed to reported event.The likely condition of the device when it left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and product has not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.H3 other text : item not returned.
 
Event or Problem Description
It was reported that a patient underwent an initial knee arthroplasty on (b)(6), 2021.Subsequently, a revision procedure due to tibial loosening was performed on (b)(6), 2022.

Brand Name
OXF UNI TIB TRAY SZ C LM PMA
Common Device Name
OXFORD CEMENTED TIBIAL TRAYS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13618287
Report Number3002806535-2022-00087
Device Sequence Number20215463
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public05019279388882
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154722
Device Lot Number107270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/16/2022
04/05/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/25/2022
04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight82 KG